# SDR QXEA2020120400337

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,730 hours, 47,580 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Sensor
- Part number: 8209641
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN PRESS MASTER WARNING ILLUMINATED.  MAINTAINED 17,000' AND RAN PRESSURIZATION FAIL CHECKLIST.  INITIALLY I WAS UNABLE TO CONTROL PRESSURIZATION MANUALLY BUT A FEW MINUTES LATER, MANUAL PRESSURIZATION WORKED.  DURING INITIAL CLIMBOUT BELOW 10,000' WE NOTICED ALMOST NO AIR COMING OUT OF THE VENTS AND AIR WAS REALLY COLD EVEN WITH TEMP KNOBS TURNED MOST OF THE WAY UP.  DIVERTED TO PDX MANUALLY CONTROLLING PRESSURIZATION, NO FURTHER ISSUES.  RETURNED TO FIELD.  REMOVED FROM SERVICE.  INTERROGATED CDS FOR F.C. FOUND NO CABIN PRESSURE CONTROL F.C. FOUND ECS CODE 3102, REF FIM TASK 21-60-00-810-811.  R & R ABSOLUTE PRESSURE SENSOR, REF Q400 AMM TASK 21-52-06-000-801 & 21-52-06-400-801.  PERFORMED OPERATIONAL CHECK OF ECS, REF Q400 AMM TASK 21-61-00-710-802.  OPERATIONS CHECK GOOD AND NO FAULTS NOTED.  PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL, REF Q400 AMM TASK 21-31-00-720-801.  NO PRESSURIZATION FAULT CODES WERE NOTED.  UNABLE TO DUPLICATE PRESSURIZATION DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
